Good morning, i am 39 years old and have had skipped heart beats for over 20 years now. I have been tested with echo cardio grams which show nothing significant besides mild lvh which over the 20 years has went any were from 1.1cm to 1.4 back to 1.3 last year July 2012. The doctor says due to my size 6-2 270 that's its normal to due to body size index. I did due a exercise stress test as well but that was a 15 years ago with the same doctor. He has also has had me wear 24 hour monitors probably 12 times over the years. All the results came back documenting the pvcs the pacs the 8 beat runs of pacs the 4 beat runs of pvcs the couplets the bigenimy and normal sinus ryrhum.
He has me take 100 mg antentnol and xanix as needed. Over the last 2 years my anxiety has increased to a point that my life is just been taking over by fear. I now have these intense flutter sensations in my stomach growling and gurgling. I fell some skipped beats and runs during this stomach upset and sometimes my heart feels normal with this gurrgle and flutter. its like an intense feeling that you get whem your hungry that last evem after i eat. i sometimes even throw up cause the butterflys are so intense. Im not sure if i have just taking my anxiety to the next level or i need to go see another doctor/cardio. I have a habit when this is happening to force air or make my self take air into my gut and that of corse increases the flutter that i fell and im not sure if thats increasing my skipped beats or the sensations from intentionally forcing air is making sensations that i persieve to be more skips. I do not really have any other symptoms no chest pain no short of breath. I do get short burst of dizziness but i don't know if thats from the skips or runs or me not breathing right due to panic and anxiety. I have also gone to the emergency room several times been hooked up noted the pvcs and sent home with a xanix. The stomach flutter and gut noises and the gurrgle is just driving me nuts i feel like its my heart just fluttering in my stomach. Sorry for all the ramble and missed spelled words im just at my witsend. Thank you for your time
I would say since you have been tested to have a healthy heart despite the pvcs and pacs you may want to go and get your stomach checked out with a gastroenterologist. Acid reflux and stomach ulcers can be made worse by stress and anxiety not to mention the meds you are on could be irritating your stomach and when your stomach gets irritated the vagus nerve gets stimulated thus sending signals to the heart causing it to act up. correct the stomach ailment and you may at least lessen the amount of ectopics you are getting due to stomach issues. I do hope beyond meds you are taking steps to also learn how to manage your stress and anxiety when it occurs. As well as learning breathing techniques like slowing your breathing down to try and make it steady and calm when you stress? Well I do hope you are able to get to the bottom of this. I would highly suggest seeing a doctor to get your stomach looked at. Take care and keep us posted how you are doing.
I want to add that if you are always under stress and anxiety this can cause some bad stomach issues like your throwing up, but also diarrhea. You didn't mention it, but if you're constantly throwing up and having D it can lead to loss of electrolytes which can increase the frequency of your palpitations. Since you've been to the hospital I'll assume you've had your electrolytes checked, but you never know. I only mention this because the last 5 months I've been having some stomach issues and my electrolytes are always low unless I make a point of consuming more (than I usually would), which has caused an increase of palpitations from time to time. So now I make a point of drinking a couple glasses of V8 per day (high in potassium).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.